# SDR GTIA96NK153

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT GEAR GREEN LIGHT CAME ON AND OFF IN FLIGHT.  UPON GEAR EXTENSION THE GEAR UNSAFE LIGHT CAME ON.  GEAR VISUALLY CHECKED DOWN AND LOCKED.  REPAIRED BAD GROUND CONNECTION AT STUD NR 551, REPAIRED BAD CONNECTION TO TERM NR 5 (53-65).  REPAIRED BROKEN WIRE AT P1-130 PIN NR 5.  PERFORMED GEAR SWING SYSTEMS CHECKS GOOD.  (M)
